Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Josh 87

A few questions..

Recommended Posts

1. When I use my BP cream (Benzac AC - the Australian equivalent of N. On the spot), a 2.5% cream, my face dries dramatically after 3-4 days. I'm not starting out on the stuff - ive sunk maybe 2 tubes of the stuff into my skin. Do you guys also get weird scaly dryness on your 'tea zone(this right?)'.. its the area of your nose, between your eyes, and especially coming from the corner of your lips.

2. Can any moisturizors cause breakouts? My mums fancy moisturizor is much stronger at moisturizing, but she says if I use it to much, i WILL break out.. I'm thinking ones with oils are bad.

3. Do people also ask you if you're wearing make up? I'm a dude - and I get this every now and then since using a regimen?

4. Does BP kill whiteheads?

5. Is eretheromycin(spagain?) and BP together a bad thing?

Thanks.

Share this post


Link to post
Share on other sites

Oh yeah - what are the pro's and cons of exercise?

Cause I recently havent been doing it, and generally my skin has gotten worse. But, im starting again with at least twice during Monday-Friday and a heavy work out on saturday.

What should I do before and after?

Share this post


Link to post
Share on other sites

1. I get dry skin wherever I apply the BP, but it goes away after I use some moisturizer.

2. Many moisturizers do cause breakouts. Check on the bottle to see if it says Non-Comedogenic. You should also stay away from moisturizers that contain oils, or a lot of alcohol.

3. I haven't had anybody ask me if I'm wearing make up before... (i hope this doesn't happen)

4. BP makes whiteheads dissapear faster for some people, and it lets oxygen in to kill P. Acnes. BP helps prevent future breakouts.

5. I don't know...

Hope that helps...

Share this post


Link to post
Share on other sites

1. Yes it's usual while 1 or 2 weeks.

2. Use a topical acne-skin moisturizer. Don't try to make your skin oily, but healthy and pleasing to the touch. It won't be comedogenic if you do that.

3. No, but my redness and past oiliness use to be strange too.

4. Ablolutely. BP prevent from it by killing the cause (P. Acne) and by being mild anti-inflammatory.

5. I gess you mean Erythromicyn : Not bad thing. I actualy use this regimen (with the agreement of my physician). It'll a good idea if your skin is sensitive, and if your acne is mild. I advice you to use BP at evening and Erythromicyn at morning (because this last is less irritating). Erythomicyn is a better anti-inflammatory than BP, but weeker bactericide. It helps to kill pimples and prevent from acne developpement until your BP application. Good combo.

Share this post


Link to post
Share on other sites

But im not in my first 1-2 weeks of BP..

Does anyone else get this weird scalyness?

I get it even from BP at night, Erythromycin in the morning (which IS what ive been doing).

Share this post


Link to post
Share on other sites

I've noticed over the last couple of days my skin being quite dry, and like little scales so I guess that's what your experiencing? After using moisturizer they go away, I've just not 5min ago put it on n my skin is looking normal thank god... I'm goin to see the matrix at 14:00 way-hey!

Share this post


Link to post
Share on other sites

Don't worry about, it's usual. I think everybody experience that dryness/scalyness, provided that's not painful. That's why you must moisturize your skin. But if your moisturizer isn't enough to calm those, something's wrong.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×